Diabetes

Question
Posted by: garth | 2012/07/03

Q.

42yr Male, known diabetic, auro-metformin 850mg, Glycon 80mg

Pt is experiencing migranes, dizziness, nausea, seeing flashes on occasions, weakness with hgt 16.3 - hyperglycemic, pulse reg thready @80bpm, pt looks pale, skin cold and dry.

Metformin x2 daily after meals and Glycon 2 x2 daily.

Does his meds need to change?

Expert's Reply

A.

Diabetes expert

Dear Garth
If glucose levels are running around 16, then an increase in medication as opposed to a change is required, i.e it sounds like insulin needs to be added to get levels down.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
user comments

C.

Posted by: Regina | 2012/07/13

What causes the sore body, feet and hands amd 46 of age and on Insulin and Glucophage 850.

Reply to Regina
Posted by: Regina | 2012/07/13

I am a 46 year old lady with about 10 years of diabetes history, Dad died of it and family have it. I am currently on Glucopahge 850 and Insulin take twice daily 10 doses. My body is very sore of late, my hands, feet at times and whole body at time, my eyes are blurry. I do exercises but still when I wake up my whole body is aching

Reply to Regina
Posted by: Diabetes Expert | 2012/07/05

Dear Garth
If glucose levels are running around 16, then an increase in medication as opposed to a change is required, i.e it sounds like insulin needs to be added to get levels down.

Reply to Diabetes Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.